# SDR ASAA2025082660963

- Difficulty date: August 26, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750260
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CRACKED BAFFLE CLIP ON FWD SIDE FRAME STA 500G LBL25. GROUNDED - YES. REMOVED & REPLACED BAFFLE CLIP IAW B737-800 SRM 51-40-02-0G-0.
